Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zelnorm

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-2007, 03:46 PM
Linda
Guest
 
Posts: n/a
Default Zelnorm now causing runs, pain , vomiting

I was totally in love with this drug. Not anymore. I am in terrible shape now. DYSMOTILITY and Vomiting has started to make heck of my life once more. Instead of relief The drug causes stomach cramps , ppain, runs that will last days. It can not really be used long without it backfiring and causing problems so BEWARE!<br>WORK CLOSELY WITH GI SPECIALIST THAT REALLY IS TRUSTWORTHY AND RESPECTFUL OF YOUR FEELINGS AND PAIN!<br>Linda<br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Severe vomiting/abd pain TES Keppra 0 09-13-2007 04:14 PM
Zelnorm Just Curious Zelnorm 4 12-03-2005 06:00 AM
Zelnorm Anita Zelnorm 0 12-02-2005 06:00 AM
zelnorm Audrey Zelnorm 0 12-02-2005 06:00 AM
nausea/vomiting anonymous Strattera 1 12-02-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:17 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.